# SDR UPS204532

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162268A
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 5 K-FLAP ATTACH LUGS ARE CORRODED AT LUG MOUNT BOLTS OUT OF LIMITS.  REMOVED AND REPLACED NR 5 K-FLAP PER MM 27-81-1 AND MM 27-81-00.
